# SDR USAAD98041

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - THE TAIL COMPARTMENT EVACUATION LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EVACUATION LIGHT POWER SUPPLY.  (M)
